# SDR SWIA200110122

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 20,603 hours, 27,814 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639010
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE SURGE FROM 71% TO 100% WITH ASSOCIATED YAW ON TAKEOFF.REMOVED AND REPLACED HMU AND FUEL PUMP PER EMB120 MM 73-21-00, 73-13-00.  RAN LEFT ENGINE PER 71-00-00.  OPS CHECK GOOD.  NO LEAKS NOTED.
